# SDR CALA2023060901799

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737-900ER
- Aircraft serial: 40000
- Aircraft time: 38,482 hours, 13,786 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112A4001302
- Condition: Corroded
- Location: Rt Wing Fwd Spa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD SPAR WS 527 LOWER HAS SPOT OF CORROSION. REF. BAN N/R 001406187.  ACTUAL WS IS 512 (RIB 17). ALL WORK ACCOMPLISHED. PLACED ON DIP TO " PERFORM AN INSPECTION ECRA 5721-01476 ON OR BEFORE NOVEMBER 30, 2024". OF THE R/H LOWER WING SKIN REPAIR IN ACCORDANCE WITH PART 2 OF PERFORMED INTERIM REPAIR PART 1 TO R/H WING LOWER SKIN AT FRONT SPAR & RIB 17 PER ECRA 5721-01476. REF BAM N/ R 001406187 FOR PERFORM AN INSPECTION OF THE RH LOWER WING SKIN REPAIR IN TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCORDANCE WITH PART 2 OF EC/RA 5721-01476 ON OR BEFORE NOVEMBER 30, 2024 VERIFIED DIP IAW ECRA 5721- 01476 AND APPROVED ESFR NUMBER 1032697 REVIEWED RECORDS UPDATE QC REVIEWED T/A: 30NOV24....AZ/U370830
